Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
popoi

Do i still need to continue taking antibiotic while on accutane??

I have been on doxycycline for 1 month and seems like not working great, cystic acne still keep popping out ( better than before )

I decided to take accutane soon, so do you guys think i still should take antiobiotic with accutane?

Will my skin become worst after stop taking doxycycline even i'm on accutane?? Let me know thanks!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×